Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
  • Users Online: 3031
  • Home
  • Print this page
  • Email this page
BRIEF REPORT
Year : 2006  |  Volume : 54  |  Issue : 4  |  Page : 271-272

Optical coherence tomographic evaluation of macular infarction following dapsone overdose


Smt. Kanuri Santhamma Retina Vitreous Centre, L.V. Prasad Eye Institute, Hyderabad, India

Correspondence Address:
Nazimul Hussain
Smt Kanuri Santhamma Retina Vitreous Center, L.V. Prasad Eye Institute, L.V. Prasad Marg, Banjara Hills, Hyderabad - 500 034, Andhra Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0301-4738.27955

Rights and Permissions

A 16-year-old girl had decrease in vision following dapsone overdose. This case demonstrated optical coherence tomography (OCT) evaluation of macular infarction following dapsone poisoning. OCT showed characteristic serial changes as Stage 1: Cystic macular edema, Stage 2: Resolving cystic change and Stage 3: Foveal atrophy. Hence, OCT could show the progression of foveal atrophy from cystic macular edema following dapsone poisoning.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3351    
    Printed97    
    Emailed3    
    PDF Downloaded251    
    Comments [Add]    
    Cited by others 2    

Recommend this journal